| Model Number |
CF-H180AI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the colonovidescope had dirt in control unit, universal cord holder, charged coupled device and electrical identification flexible circuit board, and had foreign objects in air-water channel and cylinder.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, the foreign material could not be identified.It is likely the result of insufficient reprocessing, however a definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.